# SDR USAA2014012100019

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 27,294 hours, 11,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: L20828
- Condition: Low Pressure
- Location: L2 Door
- Part time: 17,696 hours, 7,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE LOW ON PRESS.  REPLACED L2 DOOR ESCAPE SLIDE IAW TC 26L00025010.
